IJPAM: Volume 113, No. 4 (2017)

Title

A SAMARSKII-IONKIN PROBLEM FOR TWO-DIMENSIONAL
PARABOLIC EQUATION WITH THE CAPUTO FRACTIONAL
DIFFERENTIAL OPERATOR

Authors

Abdumauvlen S. Berdyshev$^1$, Bakhtiyor J. Kadirkulov$^2$
$^1$Abay Kazakh National Pedagogical University
Almaty, KAZAKHSTAN
$^2$Tashkent State Institute of Oriental Studies
Tashkent, UZBEKISTAN

Abstract

In the work, the authors consider a Samarskii-Ionkin type non-local problem for a fourth-order partial differential equation with the Caputo fractional differential operator in a spatial domain. Applying the method of separation of variables the authors prove the theorem of the existence and uniqueness of the regular solution of these problems.

History

Received: December 15, 2016
Revised: January 30, 2017
Published: March 30, 2017

AMS Classification, Key Words

AMS Subject Classification: 35M10, 35R11, 35R30
Key Words and Phrases: Samarskii-Ionkin type non-local problem, Caputo fractional differential operator, fractional differential equation, eigenfunction, associated function, completeness, biorthogonal property, Riesz basis

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
K.A. Anatoly, S.M. Hari, T.J. Juan, Theory and applications of fractional differential equations. North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, 204, (2006).

2
S.J. Isabel, J.A. Tenreiro Machado, Fractional control of heat diffusion systems, Nonlinear Dyn., 54, (2008), 263-282.

3
R.C. Koeller, Application of fractional calculus to the theory of viscoelasticity, J. Appl. Mech., 51, (1984), 299-307.

4
N.I. Ionkin, Solution of a boundary-value problem of the theory of heat conduction with non-classical boundary condition, Differ. Equ., 13, No. 2 (1977), 294-304.

5
Z.A. Nakhusheva, The Samarskii modified problem for the nonlocal diffrential equation, Doklady AMAN, 2, No. 2 (1997), 36-41 (in Russian).

6
E.I. Moiseev, On solving of non-local boundary-value problem by spectral method, Differ. Equ., 35, No. 8 (1999), 1094-1100.

7
A.S. Berdyshev, A. Cabada, B.J. Kadirkulov, The Samarskii-Ionkin type problem for the fourth order parabolic equation with fractional differential operator, Computers and Mathematics with Applications, 62, No. 10 (2011), 3884-3893.

8
I.N. Ionkin, A.B. Morozova, The two-dimensional heat equation with nonlocal boundary conditions, Differential Equations, 36, No. 7 (2000), 982-987.

9
M. Kirane, S.A. Malik, M.A. Al-Gwaiz, An inverse source problem for a two dimensional time fractional diffusion equation with nonlocal boundary conditions, Mathematical Methods in the Applied Sciences, 36 (2013), 1056-1069.

10
T.X. Xiong, Q. Zhou, C.Y. Hon, An inverse problem for fractional diffusion equation in 2-dimensional case: stability analysis and regularization, Journal of Mathematical Analysis and Applications, 393, No. 1 (2012), 185-199.

11
E. Kamke, Handbook of ordinary differential equations, Nauka, Moscow (1965).

12
A.S. Berdyshev, B.J. Kadirkulov, On a Nonlocal Problem for a Fourth-Order Parabolic Equation with the Fractional Dzhrbashyan-Nersesyan Operator, Differential Equations, 52, No. 1 (2016), 122-127.

13
K. Bari, Biorthogonal systems and bases in Hilbert spaces, Uch.Zap., MGU, 148, No. 4 (1951), 69-107.

14
V.A. Il'in, M. Barnovska, Riesz basis of a spectral problem with an infinite-to-one eigenvalues, Mathematica Slovaca, 35, No. 2 (1985), 161-167.

15
M.M. Dzhrbashian, Integral transformation and representation of functions in complex domain, Moscow (1966).

16
V.A. Ilyin, E.G. Poznyak, Basics of mathematical analysis. Part II, Moscow (1973).

17
A.S. Berdyshev, B.J. Kadirkulov, A Samarskii-Ionkin problem for two-dimensional parabolic equation with the caputo fractional differential operator, Kazakh Mathematical Journal, 17, No. 1 (2017), 31-32.

How to Cite?

DOI: 10.12732/ijpam.v113i4.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 113
Issue: 4
Pages: 53 - 64


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).